# SDR DALA1160373131

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 2,157 hours, 1,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32330040074
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EPSU BATTERY FAULTED ON TEST.  MAINTENANCE INSTALLED SERVICEABLE BATTERY PACK.  OPERATIONAL TEST PER GOOD PER AMM.
